RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sozonov, Aleksei Petrovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:46
Abstract pages:506
Full texts:84
References:56
E-mail:

http://www.mathnet.ru/eng/person81471
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. Yu. A. Grigor'ev, A. P. Sozonov, A. V. Tsiganov, “On an integrable system on the plane with velocity-dependent potential”, Nelin. Dinam., 12:3 (2016),  355–367  mathnet  mathscinet  elib
2. Yury A. Grigoryev, Alexey P. Sozonov, Andrey V. Tsiganov, “Integrability of Nonholonomic Heisenberg Type Systems”, SIGMA, 12 (2016), 112, 14 pp.  mathnet  isi  scopus
2015
3. A. P. Sozonov, A. V. Tsiganov, “Bäcklund transformations relating different Hamilton–Jacobi equations”, TMF, 183:3 (2015),  372–387  mathnet  mathscinet  elib; Theoret. and Math. Phys., 183:3 (2015), 768–781  isi  scopus
2013
4. Vitaly A. Khudobakhshov, Alexey P. Sozonov, “Separation of variables for some generalisation of the Kowalevski top”, Nelin. Dinam., 9:2 (2013),  247–255  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019